# SDR IPXA2024040823430

- Difficulty date: February 29, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N158UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0847
- Aircraft time: 23,995 hours, 14,648 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R/H CENTER FLAP ASSY HAS 1EA CRACK (TOTAL), AT RIB LOCATION 11 AFT. DEFECT MARKED IN RED ON THE UPPER SURFACE. REVIEWED. FABRICATED NEW REPAIR FLANGE AND NEW REPAIR STIFFENER WITH MATERIAL 2024-T3 .050C BATCH 0004247654 IN ACCOMPLISH WITH STEP 6 ON EA 300-5750-27-A3537.
